# SDR DALA2017091206832

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 69,506 hours, 51,280 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF A STRONG FUME SMELL IN THE ENTIRE AIRCRAFT. FUMES SMELLED LIKE GAS.  AFTER RUNNING QRH AND NOTICING RIGHT PACK FLUCTUATING +/- .5 PSI. PACK WAS TURNED OFF AND SMELL DISSAPATED IN COCPIT AND AFT AIRCRAFT.  SMELL REMAINED IN 1ST CLASS FOR MAJORITY OF FLIGHT. BEGAN SMOKE/ODOR TROUBLESHOOTING PER CARD 2120-2367. REMOVED CABIN FLOOR PANEL ABOVE CTR WING BOX(424150) INSPECTED SADLE DUCTS ON ENG 1 AND 2. ALL CLEAN.  NO DEFECTS. COMPLIED WITH WC 2120-2367(SMOKE/ODOR TROUBLESHOOTING) COMPLIED WITH WC 2120-2368  (AIR COND SYS OIL CONTAMINATION CLEANING). CABIN FLOOR PANEL ABOVE CENTER WING BOX INSTALLED. COMPLIED WITH WC 7100-2619( PNEMATIC SYS DUCT BURN OUT) A/C OK FOR SERVICE.
